# SDR ASAA2023090744988

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,451 hours, 11,075 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000755
- Condition: Failed
- Location: E/E E5-2
- Part time: 62,546 hours, 28,686 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED WITH "VTK" ON LH ND-AT GATE DURING BOARDING. GROUNDED - YES. (RESOLVED ON W/O: 1968283 TASKCARD: N/R-00002 ) LEFT FMC BITE UNAVALIBLE. REMOVED & REPLACED FMC #1 PER AMM TASK 34-61-02/401. OPS CHECK GOOD. FMC NOW OPERATES NORMALLY. ALL DATA LOADED. ALL LLM TESTS PASS. CLEARS MEL 34-36J. PLACARDS REMOVED. FMC SWITCH SET TO NORMAL. SEAMC JOE NOTIFIED.
